# SDR SWIA201025338

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 43,414 hours, 36,433 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Elevator Servo
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3071, ON APPROACH, WITH AUTOPILOT OFF, CONTROL COLUMN FROZE AND TOOK ABOUT 25 POUNDS OF FORCE TO BREAK FREE.  REPLACED ELEVATOR SERVO MOUNT.
